MathSciNet Relay Station
MathSciNet bibliographic data
MR2170568 46B20 (46B22 46K70)
López Pérez, Ginés The big slice phenomena in $M$-embedded and $L$-embedded spaces. Proc. Amer. Math. Soc. 134 (2006), no. 1, 273–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement